It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kevin on September 23, 1999 at 18:16:31:

In Reply to: Epilepsy and Viagra posted by Reggie on September 23, 1999 at 10:32:28:


: I'd like to know if taking viagra could reduce the efficiency of my anticonvulsant therapy. Also, I'd like to know if anticonvulsants like phenytoin (dilantin) and phenobarbital contribute to male impotency and/or sexual dysfunction.

I've been taking Dilantin and Viagra for a year now and haven't had any problems. Dilantin can contribute to loss of interest and erectile dysfunction. Viagra does work!

Follow Ups

All times are GMT -7. The time now is 11:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!